Research ArticleOpen accessEvery word in the titlePeriodicity of the HIV/AIDS Epidemic in a Mathematical Model that Incorporates ComplacencyFlugentius Baryarama, Livingstone S. Luboobi, Joseph Y.T. MugishaAmerican Journal of Infectious Diseases, Vol. 1, Issue 1 · 31 Mar 2005 · 6,631 accessesView PDFCite
2 results for “complacency”
Set a search alertResearch ArticleOpen accessIn the abstractLEAF FEATURES EXTRACTION AND RECOGNITION APPROACHES TO CLASSIFY PLANTMohamad Faizal Ab Jabal, Suhardi Hamid, Salehuddin Shuib, Illiasaak AhmadJournal of Computer Science, Vol. 9, Issue 10 · 5 Sep 2013 · 7,362 accessesView PDFCite